# SDR SCNA96116

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A CRACK WAS FOUND EXTENDING FROM A FASTENER LOCATION IN THE LEFT MLG WW LOWER CHORD AT BS 870 LBL 50.  REMOVED TWO CRACKED ANGLES, FABRICATED AND INSTALLED NEW ANGLES IN ACCORDANCE WITH B727 SRM 51-30-2 AND 51-40-3 FIGURE 1.
